Intestinal lymphangiectasia is defined as a dilatation of small bowel lymphatic capillaries and a loss of lymph into the bowel lumen. Clinically it is characterized by hypoproteinaemia and oedema. We present here a case of protein-losing enteropathy due to intestinal lymphangiectasia after liver transplantation in a 57-year-old man who was transplanted for hepatitis C virus. Four years after liver transplantation, the patient developed hypoalbuminaemia and ascites associated with recurrence of cirrhosis. The sudden fall in serum albumin led us to look for a cause of reduction other than or in addition to cirrhosis. Duodenal biopsies showed tall villi with dilated lymphatic vessels and widening of the villi caused by oedema, demonstrating intestinal lymphangiectasia. In this case a low-fat diet supplemented with medium-chain triacylglycerols achieved an early clinical improvement with increased serum albumin levels and ascites disappearance. Intestinal lymphangiectasia should be suspected in liver-transplanted patients developing hypoproteinaemia and hypoalbuminaemia after the recurrence of cirrhosis.